Alert archive / Mississippi / Flash Flood Warnings in 2009

Flash Flood Warning 150, NWS Jackson, MS

September 26, 2009Choctaw County, Oktibbeha County, Mississippi

NWS Jackson, MS issued this flash flood warning at Sep 26, 2009, 8:29 AM CDT for Choctaw County, Oktibbeha County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 26, 2009, 8:29 AM CDT (13:29 UTC)
Expired
Sep 26, 2009, 10:30 AM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Choctaw County, MS, Oktibbeha County, MS

The radar

The Columbus AFB radar (KGWX), 87 km from the middle of the area, began a volume at 13:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 1.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2009-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1540 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2009-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1540 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 261329
FFWJAN
MSC019-105-261530-
/O.NEW.KJAN.FF.W.0150.090926T1329Z-090926T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
829 AM CDT SAT SEP 26 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN CHOCTAW COUNTY IN CENTRAL MISSISSIPPI...
  OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF STARKVILLE...

* UNTIL 1030 AM CDT

* AT 829 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR STARKVILLE...MOVING
  EAST AT 30 MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF
  ONE TO THREE INCHES...HAVE OCCURRED IN THE PAST TWO HOURS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SESSUMS

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS...STREAMS AND FARMLAND ALONG BANKS AND COUNTRY ROADS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF HIGHWAYS
AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO
FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3346 8935 3353 8904 3356 8872 3330 8867
      3331 8904 3328 8928

$$

MRM
1 follow-up statement
000 
WGUS74 KJAN 261420
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
920 AM CDT SAT SEP 26 2009

MSC019-105-261530-
/O.CON.KJAN.FF.W.0150.000000T0000Z-090926T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKTIBBEHA MS-CHOCTAW MS-
920 AM CDT SAT SEP 26 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR
NORTHEASTERN CHOCTAW AND OKTIBBEHA COUNTIES...

AT 919 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR LONGVIEW...OR 9
MILES SOUTHWEST OF STARKVILLE...MOVING EAST AT 20 MPH. ESTIMATED
RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE
OCCURRED IN THE PAST TWO HOURS.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OKTOC
AND SESSUMS

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS...STREAMS...COUNTY ROADS AND FARMLAND ALONG BANKS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF HIGHWAYS
AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO
FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3346 8935 3353 8904 3356 8872 3330 8867
      3331 8904 3328 8928

$$

MRM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Sep 26, 3:45 AM CDT, 4 hours 44 minutes earlier.

Area forecast discussion, Sep 26, 3:45 AM CDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
345 AM CDT SAT SEP 26 2009

.SHORT TERM...TODAY THROUGH SUNDAY...FRONTAL BOUNDARY EXTENDS ACROSS
THE SOUTHEASTERN PORTIONS OF THE AREA THIS MORNING. THE FRONT WILL
FINALLY BEGIN TO MOVE EAST TODAY AS THE UPPER TROUGH OVER THE
MIDWEST BEGINS TO SWING ACROSS MISSISSIPPI THIS AFTERNOON AND
EVENING. PWATS WILL CONTINUE TO EXCEED 2 INCHES ACROSS MOST OF THE
STATE THIS MORNING...BUT WITH DRIER AIR WORKING ITS WAY INTO THE
DELTA THIS AFTERNOON. THE BEST AVAILABLE MOISTURE WILL GENERALLY BE
ALONG AND EAST OF THE NATCHEZ TRACE EARLY THIS AFTERNOON WITH MUCH
DRIER AIR ENCOMPASSING THE AREA EARLY THIS EVENING. HEAVY RAINFALL
LOOKS TO BE THE MAIN RISK THIS AFTERNOON MAINLY ALONG THE I-59
CORRIDOR... BUT A STRONG STORM OR TWO CANNOT BE RULED OUT.

MOST OF THE SHOWERS WILL SHIFT EAST OF THE AREA THIS EVENING WITH
CLEAR SKIES PREVAILING OVER MUCH OF THE AREA TONIGHT. AS SKIES CLEAR
TONIGHT...PATCHY AREAS OF FOG WILL ONCE AGAIN BE POSSIBLE. SUNDAY
WILL BRING CLEAR TO PARTLY CLOUDY SKIES AND WARM TEMPS IN THE UPPER
80S. STUCK CLOSE TO GUIDANCE TEMPS AND POPS THROUGH THE PERIOD./15/

.LONG TERM...SUNDAY NIGHT THROUGH SATURDAY...A SIGNIFICANT PATTERN
CHANGE IS STILL EXPECTED IN THE LONG TERM FROM WARM AND WET TO
COOLER AND DRIER. COME SUNDAY NIGHT THE PATTERN CHANGE WILL ALREADY
BE UNDER WAY WITH NORTHWEST FLOW ALOFT...WEAK SURFACE RIDGING OVER
THE NORTHERN GULF AND A DRIER AIRMASS OVER OUR REGION. LARGE
AMPLITUDE RIDGING WILL MOVE OVER THE WESTERN CONUS WHILE A POTENT
NORTHERN STREAM SHORTWAVE DROPS OVER THE GREAT LAKES REGION SUNDAY
NIGHT. THIS SHORTWAVE WILL HELP DEVELOP A CLOSED LOW OVER THE GREAT
LAKES REGION AND AMPLIFY A TROUGH OVER THE EASTERN CONUS. A RATHER
STRONG COLD FRONT WILL DROP SOUTH ACROSS THE MID MISSISSIPPI VALLEY
SUNDAY NIGHT AND ACROSS OUR CWA MONDAY. WAA AHEAD OF THE APPROACHING
FRONT WILL REMAIN WEAK LIMITING DEEP MOISTURE AND CONVERGENCE DURING
FROPA OVER OUR CWA. AS A RESULT THE COLD FRONT WILL BE DRY BUT BRING
IN COOLER AND MUCH DRIER AIR INTO OUR REGION. MAX TEMP FORECAST
MONDAY WILL DEPEND ON THE TIMING OF THE COLD FRONT. CONSIDERING THE
LATEST ENSEMBLE GUIDANCE HAVE KNOCKED THE 00Z GFS MAX TEMPS DOWN A
COUPLE OF DEGREES IN THE NORTHWEST WHERE THE FRONT SHOULD MAKE IT
THROUGH BEFORE MAXIMUM HEATING WOULD OCCUR. BY TUESDAY MORNING NAM
AND GFS AGREE THAT SURFACE DEW POINTS SHOULD BE IN THE 40S. ALTHOUGH
A NORTH WIND OVERNIGHT MONDAY WILL LIKELY HINDER PRIME RADIATIVE
COOLING...THE COOLER AND DRIER AIRMASS SHOULD ALLOW FOR MOST SITES
TO BOTTOM OUT IN THE 50S TUESDAY MORNING. THE COOLEST NIGHT OF THE
PERIOD IS EXPECTED TUESDAY NIGHT WITH MOST OF THE SOUTH ALSO
BOTTOMING OUT IN THE 50S. THE LARGE UPPER LOW OVER THE EASTERN CONUS
WILL SHIFT EAST TUESDAY THROUGH THURSDAY WHILE THE UPPER LEVEL RIDGE
OVER THE WESTERN CONUS MOVES EAST AND OVER THE MISSISSIPPI VALLEY BY
THURSDAY MORNING. THE RESULT WILL BE DRY WEATHER FOR THE ARKLAMISS
AND A WARMING TREND. THURSDAY RIDGING SURFACE AND ALOFT WILL SHIFT
EAST OF OUR REGION AS A SECOND CLOSED LOW MOVES OVER THE CENTRAL
PLAINS. THIS UPPER LOW AND ITS ASSOCIATED SURFACE LOW WILL BEGIN
MOVING TO THE NORTH THURSDAY NIGHT AND SEND A COLD FRONT TOWARD OUR
CWA. WAA ADVECTION AHEAD OF THIS SYSTEM LOOKS A LITTLE STRONGER AND
SUFFICIENT MOISTURE IS EXPECTED TO BE BACK OVER OUR REGION TO
SUPPORT A FEW STORMS OVER OUR DELTA REGION BY EARLY FRIDAY MORNING.
THE GFS IS A LITTLE FASTER THAN THE ECMWF BUT BOTH MODELS ARE IN
REASONABLE AGREEMENT THIS MORNING. THE COLD FRONT IS EXPECTED TO
MOVE ACROSS OUR CWA FRIDAY AND BRING THE NEXT BEST CHANCE FOR
WIDESPREAD RAIN THEN. AGAIN THE GFS IS FASTER THAN THE ECMWF IN
ENDING THE RAIN FRIDAY NIGHT WHERE AS THE ECMWF KEEPS RAIN CHANCES
IN THROUGH SATURDAY MORNING. WL LEAN TOWARD THE SLOWER ECMWF FOR NOW
AND MENTION POPS IN SOUTHERN HALF THROUGH SATURDAY MORNING. A DRIER
SATURDAY AND NEXT SUNDAY ARE A CHANGE FROM THE 18Z RUN BUT BOTH
GFS/ECMWF ARE IN GOOD AGREEMENT WITH NEAR ZONAL FLOW ALOFT AND
SURFACE HIGH PRESSURE CENTERED OVER OUR REGION FOR SATURDAY NIGHT
INTO SUNDAY. /22/

&&

.AVIATION...ONCE AGAIN MVFR/IFR CONDITIONS EXIST AT MOST TAF SITES
ACROSS THE AREA THIS MORNING AS A RESULT OF LOW STRATUS. CEILINGS
WILL IMPROVE LATER THIS MORNING AND SCATTERED CONVECTION WILL AGAIN
BE POSSIBLE OVER LOCATIONS MAINLY ALONG AND EAST OF THE NATCHEZ
TRACE PARKWAY THIS MORNING INTO THE MID AFTERNOON HOURS. ANOTHER
FRONT SHOULD BEGIN PUSHING EASTWARD DURING THE DAY...ALLOWING
CLEARING CONDITIONS FROM WEST TO EAST OVER OUR AREA. VFR CONDITIONS
ARE EXPECTED THIS EVENING AND INTO THE OVERNIGHT HOURS...BUT PATCHY
AREAS OF FOG WILL BE POSSIBLE EARLY ON SUNDAY./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       84  67  86  66 /  58  15   6   4
MERIDIAN      85  68  86  61 /  74  22   6   5
VICKSBURG     85  67  88  66 /  33   8   6   4
HATTIESBURG   89  71  88  65 /  83  22   9   2
NATCHEZ       85  69  88  68 /  40   8   7   3
GREENVILLE    84  65  88  66 /  28   8   5   5
GREENWOOD     84  65  86  64 /  35   8   6   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM/AVIATION: 15
LONG TERM: 22
Hazardous weather outlook, Sep 26, 4:45 AM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
445 AM CDT SAT SEP 26 2009

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>037-040>044-
047>049-053-054-059>061-270945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-
SHARKEY-YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-
COPIAH-JEFFERSON-ADAMS-FRANKLIN MS-
445 AM CDT SAT SEP 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH NEXT SATURDAY.

MSZ038-039-045-046-050>052-055>058-062>066-072>074-270945-
WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SIMPSON-
SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
445 AM CDT SAT SEP 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE FINAL ROUND OF SCATTERED STORMS IS EXPECTED LATER THIS MORNING INTO
THE AFTERNOON HOURS ACROSS THE EASTERN PORTIONS OF THE OUTLOOK AREA
MAINLY EAST OF THE NATCHEZ TRACE. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE AS A WEAK FRONT AND UPPER DISTURBANCE COMBINE WITH VERY HIGH
LEVELS OF MOISTURE. ONCE AGAIN...THE RISK FOR FLASH FLOODING AND
POSSIBLY A STRONG STORM WITH GUSTY WINDS AND FREQUENT LIGHTNING
STRIKES WILL BE A CONCERN AS THESE THUNDERSTORMS DEVELOP EARLY THIS
AFTERNOON...ESPECIALLY ALONG INTERSTATE 59 LOCATIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH NEXT SATURDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

15

In the hours before

Special weather statement, Sep 26, 7:42 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
742 AM CDT SAT SEP 26 2009

MSZ029>033-261325-
CLAY MS-LOWNDES MS-WEBSTER MS-OKTIBBEHA MS-CHOCTAW MS-
742 AM CDT SAT SEP 26 2009

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF ACKERMAN AT 742 AM
CDT...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHEASTERN CHOCTAW...OKTIBBEHA...EAST CENTRAL WEBSTER...
EXTREME WEST CENTRAL LOWNDES AND WEST CENTRAL CLAY COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

DHB
Special weather statement, Sep 26, 7:58 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
758 AM CDT SAT SEP 26 2009

MSZ037-261330-
ATTALA MS-
758 AM CDT SAT SEP 26 2009

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER KOSCIUSKO AT 758 AM CDT...MOVING
EAST AT 30 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL ATTALA COUNTY SHOULD MONITOR THIS STORM CLOSELY.

MRM
Special weather statement, Sep 26, 8:23 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
823 AM CDT SAT SEP 26 2009

MSZ030-031-033-261355-
CLAY MS-LOWNDES MS-OKTIBBEHA MS-
823 AM CDT SAT SEP 26 2009

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF STARKVILLE AT 823 AM
CDT...MOVING EAST AT 30 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN OKTIBBEHA...WEST CENTRAL LOWNDES AND SOUTH CENTRAL CLAY
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

MRM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 8:40 AM CDTFlash Flood WarningJANAttala, Holmes2 hr
Sep 26, 1:38 PM CDTRiver Flood WarningJANAttala18 hr

Nearby

Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.